# SDR CA060208010

- Difficulty date: May 7, 2004
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Dhav DHC6300
- Aircraft time: 34,597 hours
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 73512562
- Condition: Broken
- Location: Rt Eng
- Part time: 38,359 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) AFTER LIFT-OFF IT WAS NOTICE A POWER LOSS ON THE RT TORQUE GAUGE. THE WEATHER CONDITIONS WERE VERY BAD THE POWER WAS REDUCED AND THAN THE A/C LANDED 2 MINUTES AWAY.  WHEN THE A/C WAS SECURE AND ENGINE SHUT OFF IT WAS NOTICED THAT THE ENGINE MOUNTS ON THE RT ENGINE WERE BROKEN AND THE COWLING OPENED 2 INCH WITH SOME POPPED LATCHES.  RT FLIGHT CONTROLS WERE FOUND DAMAGED. (TC NR 20060208010)
